# SDR MASA200602304

- Difficulty date: September 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 7,232 hours, 5,249 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2686 MCI.  RTL STATUS MESSAGE.  MX PERFORMED SPOST 1/2.  NO FURTHER DEFECTS NOTED.
